# SDR FDEA201706191703

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7207711
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBSERVER`S SEAT BASE WEB FOUND CRACKED ON EXISTING REPAIR.  WEB TRIMMED IAW 53-10-51-2R, FIG 201, REPAIR 1.  REPAIR DOUBLER AND WEB FABRICATED AND INSTALLED IAW SRM 53-10-51-2R, FIG 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
